# SDR UIEA2021090601967

- Difficulty date: September 6, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 101,698 hours, 19,617 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101656306
- Part serial: PD0315
- Condition: Faulted
- Location: Rt Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REMOVED  & REPLACED RH WING  ESCAPE  SLIDE  DUE TO OPS  CHECK.  REMOVED & REPLACED R/H WING ESCAPE SLIDE AS PER 767 MM 25-65-01.
